# SDR DALA2016051303918

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT BS 813 RIGHT.  REPAIRED CUSP WEB AT FS 813 BY REMOVING DAMAGE AND INSTALLING A DOUBLER IAW SRM 53-00-55, REPAIR 4, FIG 216.
